Couldn't find what you looking for?

TRY OUR SEARCH!

i've been having problems regulating my period for a couple months now. my last normal period was may 30th. i have an longer cycle than most woman so my next period wasn't supposed to occur until the end of july. however, i had a super light period on july 6th, which lasted for a week or so, then another super light period on july 23rd which lasted until august 3rd. during that last period, i called my ob/gyn to get some idea on what's happening. however, they seemed to think it was lack of ovulation so they gave me provera to take, which helps to regulate the cycle. so, they said i would have another period within 7-10days after finished the 5 days provera medication. well, within 4 days, i was bleeding again. heavily at first, then light again. i thought it was a normal period, however, i'm still bleeding!! this is day 11 or 12. now they have me on the birth control pill called yaz. so, we'll see what happens there. anyways, if anyone has had this problem before, please reply. also, in addition to my bleeding problem, i'm now experience right sided abdominal pain with intercourse, as well as random times during the day. so, if anyone has any advice or knows what that might be, please reply! thanks :-)

Loading...

i think alot of birthcontrols are to risky. i have the 10 year i.u.d. and allthough it works well and im not pregnant i have so many issues with it. i have extreme pain during and after sex i get urinary trck infections all the time which become extremley painfull i get yeast infections monthly and really bad abdominal pain. sometimes the side effects of some birth controls just are not worth it. i would just talk to your doctor about the issues you are having you never want to ignore issues with your body....
Reply

Loading...